# SDR SWAA2021051349810

- Difficulty date: February 17, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 47,003 hours, 28,160 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED RIGHT WING LOWER T/E PANEL 671CB DAMAGED. / REPLACED RIGHT WING LOWER T/E PANEL 671CB PER AMM 27-11-11
